Hi All - Please forgive the long post, but I want to get as much detail out as possible.
All started when I was 13 (13 years ago). I had my appendix removed (with the presumption of appendicites). The appendix was fine, however, the surgeon at the time made mention of lymph swelling, which should be followed up by my doctor (this never happened). My stomach issues got better after appendix removal.
About 3-4 years later, I had a weird couple of weeks where the idea of eating anything other than plain salted potato chips and orange juice made me physically sick to my stomach. This seemed to resolve itself.
4-5 years later (I was about 21), around Christmas, I'd gove to a couple of parties, and drunk more alcohol than I should of, and became ill (figured it was just too much alcohol), however, I became increasingly unwell, and was admitted to hospital a day or 2 after new years. I had blood cultures, x-ray and was given acid reduction meds. (was also given morphene for the pain, and maxilon for nausea). Was discharged from hospital when they said they were going to do a endoscopy, and I asked to consult my gastroenterologist.
I then followed up with my gastro, who told me my billirubin had been very high when I was admitted to hospital (he'd got the records). I had an endoscopy done, as well as several blood tests, but the billirubin had gone back to normal, and the endoscopy showed some mild inflamation of the osophegus, but nothing to explain how ill I was. He told me that I had had a virus, and probably had CFS, and that it would sort itself out between 6 months and 2 years. Around 3 months later I started feeling better, and continued to get well, but never back to 100%.
The most recent evolution of whatever this is happened in June 07. Again, I had gone out with work and had had several drinks, became ill, and vommited quite a lot (something I hadn't done since my second bout of pnemonia in 93). Was given a sulpher based antibiotic (can't think of the name). Was on liquid diet for a couple of weeks, tested for pancreatitis(came back neg.), started on probiotics, and started feeling well enough to eat normally again. Then, before christmas my symptoms started again, and haven't left since. The seem to wax and wayne. The symptoms are below:
-Stomach pain (sharp, random stabbing pain, not localized to any area)
-Strong Hunger (though eating makes the nausea worse)
-Occasional heart flutter
-Occasional pain in left chest when trying to inhale deeply
-Occasional severe pain that feels like it's shooting up through the anus into the stomach(weird I know)
-Lump behind right ear (has been there for years)
-Swollen tonsil (again, like that for years)
Now, for the tests I've gone through in the last 6 months:
-Endoscopy and Colonoscopy (lamina propria looks mildly oedematous and congested)
-Barium Cat Scan (all clear)
-Upper Abdo Ultrasound (all clear)
-Bloodworks, with the following abnormalities:
*Immunoglobulin A (Total IgA) - 4.78 g/L
*Billirubin - went 21, 17, then 26 umo/L
*Urea - 2.4 mmo/L
*Cholesterol - 3.7 mmol/L
*Cortisol (a.m was 599nmol/L, which is fine, but p.m was 452nlol/L, which is slightly elevated
*TSH - .5mU/L (borderline)
*B12 - 148 pmol/L (have had several injections for this, as well as the folate below)
*Red Cell Folate - 620 nmol/L
And stuff that been tested but come back fine in bloodwork:
*C Reactive Protein
*ENA Abs (Autoantibodies)
*Intrinsic Factor Antibodies
*Anti Neutrophil Cytoplasmic Antibodies (C-ANCA and P-ANCA)
*Antiparietal Cell Antibody
Really hope someone has an idea about this, if anyone has the time to read through this whole thing. I'm currently trying meditation, acupuncture, am only working a couple of days a week, and eat a bland diet with only good stuff going in (ie, water, fruit, vegetables etc)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?